# SDR CA040604008

- Difficulty date: May 25, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 8,193 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION LOWER DOOR POST IAW SB 97-1 AND FOUND CRACK AT CORNER IAW SB.  BOTH RT AND LT DOOR POSTS. REPAIRED WITH MFG REPAIR KIT.
